Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from POTT s spine. Gastric trouble and hence pain after taking medicine. Diet is mainly fluid.

my dad is suffering from POTT's spine detected juss few days back.He is now on medication.
he has some gastric issues after taking medicine. His diet mainly constitutes fluid and we avoid heavy diet still the issue persists.His stomach is filled with gas and sometimes pains.What can be done to avoid this
kindly help.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Anti tubercular medicine induced gastritis is very common in early part of treatment for tubercular infections.
Most of time these symptoms can be managed by use of antacids like OMEPRAZOLE,RANITIN etc.These symptoms generally become all right in 4 weeks.If the symptoms return after stopping the antacids,then rifampicin can be given after breakfast.If symptoms don't get managed even with this,entire ATT treatment can be given after dinner in the night.
You must also check the liver function tests as hepatitis caused by ATT can result in jaundice.In case of jaundice,treatment has to be suspended and restarted with modification,after normalisation of liver functions.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor